Article: Insects of the subfamily Encyrtinae with branched antennae.
Add this to your Mendeley library Report an error

Title

Insects of the subfamily Encyrtinae with branched antennae.

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

15

Pages

361--369

Contributed by

BioStor

Title

Insects of the subfamily Encyrtinae with branched antennae.

By

Howard, L O

Genre

Article

Date of Publication

1892

Original Publication

Proceedings of the United States National Museum.

Volume

15

Pages

361--369

Contributed by

BioStor

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 4014
ISSN: 0096-3801

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Insects of the subfamily Encyrtinae with branched antennae.</title>
</titleInfo>
<name>
<namePart>Howard, L O</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">15</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>15</number>
</detail>
<extent unit="pages">
<start>361</start>
<end>369</end>
</extent>
<date>1892</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/52694</identifier>
<accessCondition type="useAndReproduction">Public domain. The BHL considers that this work is no longer under copyright protection.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart52694,
title = {Insects of the subfamily Encyrtinae with branched antennae.},
journal = {Proceedings of the United States National Museum.},
volume = {15},
copyright = {Public domain. The BHL considers that this work is no longer under copyright protection.},
url = {https://www.biodiversitylibrary.org/part/52694},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Howard, L O},
year = {1892},
pages = {361--369},
}

Download RIS citation

TY - JOUR
TI - Insects of the subfamily Encyrtinae with branched antennae.
T2 - Proceedings of the United States National Museum.
VL - 15
UR - https://www.biodiversitylibrary.org/part/52694
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1892
SP - 361
EP - 369
SN - 0096-3801
AU - Howard, L O
ER -